Differential characters of abelian varieties over p-adic fields.
Inventiones mathematicae, Tome 122 (1995) no. 3, pp. 309-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-adic fields, differential character, abelian scheme, theorem of the kernel, arithmetic jet theory
@article{IM_1995__122_3_144323,
author = {Alexandru Buium},
title = {Differential characters of abelian varieties over p-adic fields.},
journal = {Inventiones mathematicae},
pages = {309--340},
year = {1995},
volume = {122},
number = {3},
zbl = {0841.14037},
url = {http://geodesic.mathdoc.fr/item/IM_1995__122_3_144323/}
}
Alexandru Buium. Differential characters of abelian varieties over p-adic fields.. Inventiones mathematicae, Tome 122 (1995) no. 3, pp. 309-340. http://geodesic.mathdoc.fr/item/IM_1995__122_3_144323/